# SDR WCEA2013F00168

- Difficulty date: August 29, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N832LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258281
- Aircraft time: 10,622 hours, 7,749 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 10,320 hours, 7,540 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30607852
- Part serial: 071405700072
- Condition: Defective
- Location: Rt Engine Oil
- Part time: 1,018 hours, 1 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO DESTINATION AIRPORT, CREW NOTICED A SIGNIFICANT DROP IN NR 2 ENGINE OIL PRESSURE AND THE RT OIL PRESS LIGHT ILLUMINATED.  AS A PRECAUTION, ELECTED TO SHUTDOWN RT ENGINE.   DIVERTED.   NO EMERGENCY DECLARED.
